Holomorphic Approximation near Strictly Pseudoconvex Boundary Points.
Mathematische Annalen, Tome 201 (1973), pp. 9-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162368,
author = {R. Michael Range},
title = {Holomorphic {Approximation} near {Strictly} {Pseudoconvex} {Boundary} {Points.}},
journal = {Mathematische Annalen},
pages = {9--18},
year = {1973},
volume = {201},
zbl = {0233.32017},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162368/}
}
R. Michael Range. Holomorphic Approximation near Strictly Pseudoconvex Boundary Points.. Mathematische Annalen, Tome 201 (1973), pp. 9-18. http://geodesic.mathdoc.fr/item/MAN_1973__201_162368/